MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; STANDARD HUMERAL DIAPHYSIS - CEMENTLESS, SIZE 12

MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; STANDARD HUMERAL DIAPHYSIS - CEMENTLESS, SIZE 12
Model Number 04.01.0007
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 august 2025.Reverse shoulder system 04.01.0007 standard humeral diaphysis - cementless - 12 (k170910) lot 1905763: (b)(4) items manufactured and released on 18-sep-2019.Expiration date: 2024-08-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Additional components involved and revised (all batch reviews performed on 26 august 2025) reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot 2240213: (b)(4) items manufactured and released on 23-feb-2023.Expiration date: 2028-02-06d.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Reverse shoulder system 04.01.0123 humeral reverse hc liner ø39/+3mm (k170452) lot 2238989: (b)(4) items manufactured and released on 03-jan-2023.Expiration date: 2027-12-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Reverse shoulder system 04.01.0154 glenoid baseplate - ø27x15 (k170452) lot 2217814: (b)(4) items manufactured and released on 22-nov-2022.Expiration date: 2027-11-06.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Reverse shoulder system 04.01.0159 glenoid polyaxial locking screw - l22 (k170452) lot 2248437: (b)(4) items manufactured and released on 15-feb-2023.Expiration date: 2028-01-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Reverse shoulder system 04.01.0161 glenoid polyaxial locking screw - l30 (k170452) lot 2247053: (b)(4) items manufactured and released on 01-feb-2023.Expiration date: 2028-01-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Reverse shoulder system 04.01.0162 glenoid polyaxial locking screw - l34 (k170452) lot 2242294: (b)(4) items manufactured and released on 21-dec-2022.Expiration date: 2027-12-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Reverse shoulder system 04.01.0211 lat.Glenosphere 39xø27 (k193175) lot 2240585: (b)(4) items manufactured and released on 02-dec-2022.Expiration date: 2027-11-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
At about 2 years 3 months after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
ANATOMIC SHOULDER PROSTHESIS
Common Device Name
STANDARD HUMERAL DIAPHYSIS - CEMENTLESS, SIZE 12
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22931703
Report Number3005180920-2025-00844
Device Sequence Number16049764
Product Code KWS
UDI-Device Identifier07630040706063
UDI-Public07630040706063
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/26/2024
Device Model Number04.01.0007
Device Lot Number1905763
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale